# SDR SWIA201025394

- Difficulty date: December 28, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 25,938 hours, 35,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RED FLOOR EMERGENCY LIGHT INOPERATIVE.  (FLT 6580)  REPLACED LIGHT ASSEMBLY.
